# SDR CALA2017032700750

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 85,140 hours, 20,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE AFT OF DOOR 2L, EMERG EXIT LIGHT INOP. REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK (M733) OPS TEST FOUND NORMAL AS PER REF AMM 33-51-07.
